# SDR 2005UALA00646

- Difficulty date: June 20, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 41,547 hours, 15,271 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FUSELAGE HAS 2 LIGHTNING STRIKES.  REMOVED DAMAGE AND MANUFACTURED REPAIR REF SRM 53-00-01.
